Pristiq at a lower dose

Posted by da69 @da69, Jul 18 2:05pm

Hello…Has anybody had just itching from Pristiq and that was it?.
I was 3 weeks in and had bumped up to 50mg from 25mg and felt real good along with 300mg a day of Gabapentin.
Then i started itching in my upper body mainly my chest…face and ears like a bug was crawling on me.
So we stopped Pristiq and upped the Gabapetin to 600mg a day….Well now i am irritable and want to be just left alone.
I noticed it and others have as well.
So after some soul searching i decided the itching was better than feeling this way so the doc is starting me back on 25 mg of Pristiq and staying on the 600mg of Gabapentin.
I am worried about a full blown ellergic reaction with hives…swelling throat etc.
Being that i stopped it as the itching started i dont really know if it would have got worse?
So was hoping somebody here just had/has itching and that was it?
I thought the itching was bad but feeling this way is way worse.
I did read where benadryl and Zyrtec ( prolly spelled both wrong) can help but forgot to ask doc when i called him and see him in 10 days anway.
Has anybody tried taking those to help itching from pristiq?
I am a CYP2D6 poor metabolizer so it is frusterating that finally a med combo helped and a stupid side effect like itching stands in the way as my med options are limited now due to being a poor metabolizer.
Thank you.

Interested in more discussions like this? Go to the Depression & Anxiety Support Group.

Went back down to 300mg of gabapentin and on day 4 of 25mg of pristiq…Using Claritin for itching and seems to be helping.
Fingers crossed.

REPLY
Please sign in or register to post a reply.